# SDR GTIA030325

- Difficulty date: May 6, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- Engine: Pwa JT8D
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT STAIRWAY OVERHEAD EMERGENCY LIGHT IS INOPERATIVE DUE TO A BROKEN WIRE.   REPAIRED WIRE AT AFT STAIRWAY OVERHEAD EMERGENCY LIGHT.  OPS CHECK NORMAL.
